Skip to content
Menu




The use of High estrogen contraceptives causes ovarian cancer for women – NGO 

210

Women’s urged to desist from the regular use of High estrogen contraceptives to prevent them from suffering from Ovarian and other related cancers including Vulva, lever and Urine cancer known to be affecting women in recent times.
Dr. Susan O Koduah, the Founder and Executive Director of Susan Organisation a Non-profit Organization based in the United States of America (USA) aimed at helping the vulnerable in society especially cancer patients in the various hospitals gave the advice when she visited cancer patients at the Komfo Anokye Teaching Hospital (KATH) Gynae-oncology Cubicle to give them drugs and interact with them and the staff and celebrates the month of Christmas with the patients.
According to her, most of the women suffering from cancer leading to cervical cancer are caused by the the use of High estrogen contraceptives and the delaying in reporting to the respected hospitals like Korle Bu and Komfo Anokye Teaching Hospitals by relying on natives or herbal Doctors until their cases deteriorated before reporting to the hospital.
Dr. Koduah entreated women to desist from contraceptives that are unapproved or prescribed  by their doctors or physicians, she urged women to visit hospitals Komfo Anokye Teaching Hospital and Korle Bu occasionally to check their general body health care instead of natives doctors herbal clinics for the early detection of cases to ensure timely effective and efficient treatment.
She commended the staff and the nurses for the wonderful work they are doing and the treatment giving to patients at the ward and urged them to keep doing well to save the lives of the patients at all times.
Madam Afia Seiwaa Yegbe and Mrs. Comfort King, Deputy Nurse and Acting Manager O and G and in-charge of Gynae-oncology respectively expressed their profound gratitude to Dr. O Koduah and her organization for the kind gesture gesture done to the patients and the staff body and task her not to relent on the efforts to always come to their aid occasionally.

Leave a Reply

Your email address will not be published.

This site uses Akismet to reduce spam. Learn how your comment data is processed.







The use of High estrogen contraceptives causes ovarian cancer for women – NGO 

210

Women’s urged to desist from the regular use of High estrogen contraceptives to prevent them from suffering from Ovarian and other related cancers including Vulva, lever and Urine cancer known to be affecting women in recent times.
Dr. Susan O Koduah, the Founder and Executive Director of Susan Organisation a Non-profit Organization based in the United States of America (USA) aimed at helping the vulnerable in society especially cancer patients in the various hospitals gave the advice when she visited cancer patients at the Komfo Anokye Teaching Hospital (KATH) Gynae-oncology Cubicle to give them drugs and interact with them and the staff and celebrates the month of Christmas with the patients.
According to her, most of the women suffering from cancer leading to cervical cancer are caused by the the use of High estrogen contraceptives and the delaying in reporting to the respected hospitals like Korle Bu and Komfo Anokye Teaching Hospitals by relying on natives or herbal Doctors until their cases deteriorated before reporting to the hospital.
Dr. Koduah entreated women to desist from contraceptives that are unapproved or prescribed  by their doctors or physicians, she urged women to visit hospitals Komfo Anokye Teaching Hospital and Korle Bu occasionally to check their general body health care instead of natives doctors herbal clinics for the early detection of cases to ensure timely effective and efficient treatment.
She commended the staff and the nurses for the wonderful work they are doing and the treatment giving to patients at the ward and urged them to keep doing well to save the lives of the patients at all times.
Madam Afia Seiwaa Yegbe and Mrs. Comfort King, Deputy Nurse and Acting Manager O and G and in-charge of Gynae-oncology respectively expressed their profound gratitude to Dr. O Koduah and her organization for the kind gesture gesture done to the patients and the staff body and task her not to relent on the efforts to always come to their aid occasionally.